Universal Journal of Applied Mathematics  

Universal Journal of Applied Mathematics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Applied Mathematics . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2331-6446 (Print)

ISSN: 2331-6470 (Online)

Contact Us: ujam.editor@hrpub.org or editor@hrpub.org

Website: http://www.hrpub.org/journals/jour_info.php?id=26


Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8Vol.2 No.9
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 5(Sep, 2017) No 4

Bilateral Contact Problem with Adhesion between Two Bodies for Viscoelastic with Long-term Memory and Damage

Souida Boukrioua, Adel Aissaoui, Nacerdine Hemici

[Abstract] [Full Text] [Full Article - PDF] pp. 61 - 70

DOI: 10.13189/ujam.2017.050401

Difficulties of Computing Natural Convection Flow in an Open Cavity

M. Z. I. Bangalee, Roushanara Begum, M. Ferdows, Md. Matiar Rahman, Mir Shariful Islam

[Abstract] [Full Text] [Full Article - PDF] pp. 71 - 85

DOI: 10.13189/ujam.2017.050402